# SDR 0501483274

- Difficulty date: October 1, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 11,527 hours, 5,175 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079003AC
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT CRUISE ALTITUDE OF 37,000 FEET RECEIVED A CAB PR SYS 1 FAULT.  MOMENTS LATER RECEIVED CAB PR 1 & 2 FAULT.  REQUESTED IMMEDIATE DESCENT WITH ATC.  CABIN PRESSURE WAS HOLDING STEADY AT 7,000 FEET.  REPORTED TO ATC THAT CABIN PRESSURE WAS HOLDING AND RECEIVED CLEARANCE TO LEVEL AT 19,000 FEET.  NO EMERGENCY WAS DECLARED, CABIN O2 MASKS DID NOT DEPLOY.  UNEVENTFUL LANDING.  REMOVED AND REPLACED OUTFLOW VALVE 32-2130-9-0009, S/N OFF 91680.
